MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Power Management Stand; Monitor, physiological, patient (without arrhythmia detection or alarms)

BAXTER HEALTHCARE CORPORATION Power Management Stand; Monitor, physiological, patient (without arrhythmia detection or alarms)
Model Number 901001
Medical Device Problem Codes Thermal Decomposition of Device (1071); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that a power management stand emitted sparks and burning smell.The power cable appeared to be blackened.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the power cord was defective.The reported problem has been verified.The baxter technician arranged to get the power cord replaced for the customer to resolve the issue.Although there was no injury associated with this event, if the reported event were to recur it could lead to injury or death.Therefore, baxter is reporting this complaint.

Brand Name
Power Management Stand
Common Device Name
Monitor, physiological, patient (without arrhythmia detection or alarms)
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, SKANEATELES
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50877612
Report Number1316463-2026-00348
Device Sequence Number10715390
Product Code MWI
UDI-Device Identifier00732094210613
UDI-Public(01)00732094210613
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901001
Device Catalogue Number7000-APM
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown